# SDR SWAA2018071823552

- Difficulty date: June 21, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N775SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30590
- Aircraft time: 63,327 hours, 37,185 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOORBEAM CORRODED AT STA 986.5, RBL 27 TO LBL 44.  REPAIRED BEAM PER SWA EA.
